# SDR UIEA2019070704690

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,624 hours, 17,249 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FUEL FLOW INDICATION INOP ( TRANSFER TO MDDR  # 114307 IAW DDG 73-31-01-02 CAT C DUE DATE 16JULY-2019  LP 1090219-M5 INBOUND CREW REPORTED  LEFT FUEL FLOW  INIDICATION NORMAL RAN LEFT  ENG AND OPS CHECK OK IAW AMM 71-00-00  )
